ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Limit Laws for k-Coverage of Paths by a Markov-Poisson-Boolean Model

Iyer, Srikanth K and Manjunath, D and Yogeshwaran, D (2008) Limit Laws for k-Coverage of Paths by a Markov-Poisson-Boolean Model. In: Stochastic Models, 24 (4). pp. 558-582.

[img] PDF
srikanth_limit.pdf - Published Version
Restricted to Registered users only

Download (230kB) | Request a copy
Official URL: http://www.informaworld.com/smpp/content~db=all~co...


Let P := {Xi}(i >= 1) be a stationary Poisson point process R-d, {C-i}(i >= 1) be a sequence of i.i.d. random sets in R-d, and {Y-t(i); t >= 0}(i >= 1) be i.i.d. {0,1}-valued continuous time stationary Markov chains. We define the Markov-Poisson-Boolean model C-t :={Y-i(t) (X-i + C-i), i >= 1}. C-t represents the coverage process at time t. We first obtain limit laws for k-coverage of an area at an arbitrary instant. We then obtain the limit laws for the k-coverage seen by a particle as it moves along a one-dimensional path.

Item Type: Journal Article
Publication: Stochastic Models
Publisher: Taylor and Francis Group
Additional Information: Copyright of this article belongs to Taylor and Francis Group.
Keywords: Coverage;Markov process;Poisson-Boolean model;Sensor networks;Target tracking.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 03 Jul 2009 12:04
Last Modified: 03 Mar 2011 07:23
URI: http://eprints.iisc.ac.in/id/eprint/16825

Actions (login required)

View Item View Item